# SDR USAAF00050

- Difficulty date: July 10, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE FIRST CLASS FLOOR LEVEL EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE FIRST CLASS EMERGENCY EXIT LIGHTS.  OPS CHECK OK.  (M)
